Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

49 results
Display

A Case of Treatment with QRS Widening in Electrocardiogram after Glyphosate Herbicide Poisoning

Lee JH

Glyphosate herbicides, which are widely used worldwide, are known to have low toxicity. However, excessive intake may cause serious life-threatening complications; therefore, caution is needed when using them. A 51-year-old...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Predictors for the need for endoscopic therapy in patients with presumed acute upper gastrointestinal bleeding

Kim SS, Kim KU, Kim SJ, Seo SI, Kim HS, Jang MK, Kim HY, Shin WG

BACKGROUND/AIMS: Selecting patients with an urgent need for endoscopic hemostasis is difficult based only on simple parameters of presumed acute upper gastrointestinal bleeding. This study assessed easily applicable factors to...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Cement Hardening Agent Intoxication with Acute Kidney Injury

Seo YW, Jang TC, Kim GM, Ko SH

Chronic silica nephropathy has been associated with tubulointerstitial disease, immune-mediated multisystem disease, chronic kidney disease, and end-stage renal disease. On the other hand, acute intentional exposure is extremely rare. The...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Comparison of Clinical Characteristics and Severity of Glyphosate and Glufosinate Herbicide Poisoning Patients

Joo HS, Yoo TH, Cho SH

PURPOSE: The number of glyphosate and glufosinate intoxication cases are increasing in Korea. This study was undertaken is to compare the clinical manifestations of poisoning by these two herbicides and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Toxic Optic Neuropathy Caused by Chlorfenapyr Poisoning

Park SJ, Jung JU, Kang YK, Chun BY, Son BJ

PURPOSE: To report a case of toxic optic neuropathy caused by chlorfenapyr ingestion accompanied by central nervous system involvement. CASE SUMMARY: A 44-year-old female visited our clinic complaining of reduced visual...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A fatal case of acute bentazone overdose despite cricothyroidotomy during cardiopulmonary resuscitation

Lee K

Bentazone is classified as a moderately hazardous (class II) herbicide by the World Health Organization. A 53-year-old Korean woman was transferred to the emergency department after a suicide attempt using...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Erythromycin infusion prior to endoscopy for acute nonvariceal upper gastrointestinal bleeding: a pilot randomized controlled trial

Na HK, Jung HY, Seo DW, Lim H, Ahn JY, Lee JH, Kim DH, Choi KD, Song HJ, Lee GH, Kim JH

BACKGROUND/AIMS: The aim of this study was to compare the effects of erythromycin infusion and gastric lavage in order to improve the quality of visualization during emergency upper endoscopy. METHODS: We...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Successful Management after Cement Ingestion: A Case Report

Lee SH, Lee KW

Cases of the cement ingestion are rare. This paper reports the successful management of cement ingestion with gastric lavage and endoscopic washing. A 69-year-old man who had a stuporous mentality...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Pneumatosis Cystoides Intestinales and Portomesenteric Venous Gas following Anticholinesterase Pesticide Poisoning

Lee SH, Lee KW, Jung JH

Pneumatosis cystoides intestinalis and portomesenteric venous gas are uncommon radiological findings, but are found commonly in cases of bowel ischemia, or as a result of various non-ischemic conditions. A 72-year-old...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Survey of Activated Charcoal Administration for Poisoning Patients Visited in Emergency Medical Centers and Emergency Staff's Perception in Korea

Bae SJ, Choi YH, Lee DH

PURPOSE: Activated charcoal (AC) has been widely used as a universal antidote. Currently, emergency medical centers in Korea cannot administer AC due to discontinuation of the supply of commercial ready-mixed...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Death Related to the Dehumidifying Agent

Chung YM, Kim HJ, Park JH, Yang KM

Dehumidifying agents are commonly used to remove moisture and odors and are not meant for oral ingestion. The hazards of accidental oral ingestion of dehumidifying agents are not well known....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Trends of Intentional Poisoning: A Retrospective Single Center Study During 15 Years

Kong SK, Oh SH, Park KN, Kim HJ

  • KMID: 2328239
  • J Korean Soc Clin Toxicol.
  • 2016 Jun;14(1):47-53.
PURPOSE: Intentional poisoning is a major public health issue in many parts of the world. This study was conducted to provide details regarding the epidemiology of intentional poisoning in a...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Podostroma Cornu-Damae Intoxication Induced Pancytopenia and Skin Desquamation: Successful Treatment with Granulocyte Colony Stimulation Factor (G-CFS)

Kim JS, Kim GW, Chung JI, Sim MK, Yoon KC, Choi YH, Yi HR, Choi IZ, Shim CS, Han JH

  • KMID: 1846326
  • J Korean Soc Clin Toxicol.
  • 2015 Jun;13(1):50-54.
Podostroma cornu-damae is a rare species of fungus belonging to the Hyocreaceae family. Its fruit body is highly toxic, as it contains trichothecene mycotoxins. The morphology is similar to that...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Chlorfluazuron Insectisides Poisoning with Mental Change

Park ES, Kang S, Kim AJ, Baek JH, Jung HM

  • KMID: 1846323
  • J Korean Soc Clin Toxicol.
  • 2015 Jun;13(1):40-42.
Benzoylureas are chemical compounds best known for their use as insecticides. Diflubenzuron is one of the more commonly used benzoylurea pesticides. Others include chlorfluazuron, flufenoxuron, hexaflumuron, and triflumuron. They act...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Caustic Injury of Upper Gastrointestinal Tract: 20 Year Experience at a Tertiary Referral Center

Song HK, Shim KN, Yun HW, Tae CH, Kim SE, Jung HK, Jung SA, Yoo K

BACKGROUND/AIMS: Caustic ingestion can cause severe injury to upper gastrointestinal tract. There were few studies about clinical characteristics and treatments of caustic injury in Korea. We investigated the changes in...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Retrospective Analysis on the Clinical Differences of Children and Adolescents Treated for Acute Pediatric Poisoning in an Emergency Department?

Han CS, Jeon WC, Min YG, Choi SC, Lee JS

  • KMID: 2333575
  • J Korean Soc Emerg Med.
  • 2013 Dec;24(6):742-749.
PURPOSE: This study reports the clinical features of children and adolescents treated for acute poisoning at a regional emergency department (ED). METHODS: We retrospectively analyzed children and adolescents (under 19 years)...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Clinical Analysis of Acute Sedative/Hypnotic Intoxication by Route of Emergency Department Access

Youn SI, Lee KW, Kim GM, Sung AJ, Jang TC

  • KMID: 2333573
  • J Korean Soc Emerg Med.
  • 2013 Dec;24(6):733-741.
PURPOSE: The prevalence of intoxication and toxidromes, such as altered mental status, from Sedatives/hypnotics is high. Many patients have been transferred to a higher-level emergency center. This study was designed...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Does the Incidence of Rhabdomyolysis Induced by Doxylamine Overdose Increase in the Elderly?

Lim YM, Choi HS, Kwon OY, Lee JS, Hong HP, Ko YG, Lim SG, Kim SC, Kim DP

BACKGROUND: Doxylamine is an over-the-counter drug that is popular in the treatment of insomnia. Doxylamine is relatively safe but can cause rhabdomyolysis. The aim of this study was to evaluate...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
The Effects of Neutralization Therapy for Acute Alkali Ingestion in Rabbits

Sun KM, Lee JH, Rhee JE, Jo YH, Kim K, Lee JH, Kim TY

  • KMID: 2191973
  • J Korean Soc Emerg Med.
  • 2013 Oct;24(5):615-621.
PURPOSE: To evaluate temperature changes in the gastric lumen and the efficacy of weak acid neutralization against the ingestion of a strong alkaline commercial agent. METHODS: A total of 23 male...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Proper Understanding and Application of Gastric Lavage

Oh BJ, Roh HK

  • KMID: 1482711
  • J Korean Soc Clin Toxicol.
  • 2013 Jun;11(1):1-8.
Gastric lavage is one of gastrointestinal decontamination methods which have been controversial in the clinical toxicology field for a long time. Expert groups of American and European clinical toxicologists have...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2022 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr